# SDR TWAA0008401

- Difficulty date: May 24, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- Aircraft time: 37,564 hours, 21,608 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Part number: 2621452600
- Part serial: 303
- Condition: Damaged
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GOT A RED LEFT MAIN LIGHT AND DOOR LIGHT ILLUMINATED.  REPLACED LEFT MAIN GEAR ASSEMBLY.  0001  4-10-00  DFW.
